# SDR GTIA201402051152

- Difficulty date: February 5, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 28,410 hours, 13,497 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Row 3-8
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS FELL DOWN, ROWS 3 AND 8.  PACKED OXYGEN MASKS IAW AMM.
